by Others
by AYUR
by Others
by Others
by Others
by Others
by Others
by Others
by Others
by Others
by Others
by Others
by Others
by Others
by Others
Composition:
CAFFEINE-50MG + PARACETAMOL-650MG
Uses:
Treatment of Pain relief
Medicinal Benefits:
Headx Tablet is a combination medication containing paracetamol (acetaminophen) and caffeine. Headx Tablet effectively treats mild to moderate pain, including headache, backache, migraine, rheumatic and muscle pain, toothache and period pain. On the other hand, it also relieves discomfort in colds, influenza, and sore throats and helps reduce temperature. Paracetamol inhibits the release of these enzymes and alleviates pain. Caffeine increases the efficacy of paracetamol by improving its absorption, thereby prolonging analgesic action. Paracetamol also has an antipyretic effect and can reduce body temperature in cases of fever.
Headx Tablet belongs to the class of analgesic medication. It is primarily used to treat mild to moderate pain, including headache, backache, migraine, rheumatic and muscle pain, toothache and period pain.
Headx Tablet contains paracetamol (acetaminophen) and caffeine. Paracetamol inhibits the release of these enzymes and alleviates pain. Caffeine increases the efficacy of paracetamol by improving its absorption, thereby prolonging analgesic action. Paracetamol also has an antipyretic effect and can reduce body temperature in cases of fever.
The dose of Headx Tablet depends on your condition and severity. Consult a doctor to know the exact dose and duration.
Take the missed dose as soon as you remember, if the next dose is not due within a few hours. Do not double the next dose. Take your next doses at the fixed time.
If there is an overdose, you may experience signs of liver damage such as nausea, vomiting, loss of appetite, rash, or dark urine. Consult a doctor immediately if you have any discomfort.
Headx Tablet is recommended to use not more than 2 to 3 days per week. Prolonged use may lead to medicine-overuse (rebound) headaches.